# SDR DXTA2024052311845

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N151QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9730
- Aircraft time: 9,025 hours, 3,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: UNKNOWN
- Condition: Failed
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH BATTERIES DOSCONNECTED, ATTEMPTED TO OPEN MAIN CABIN DOOR.  DOOR DID ITS NORMAL FREEFALL BUT STOPPED 2/3 OF WAY DOWN.  CONNECTED BATTERIES & ELECTRONICALLY BROUGHT DOOR BACK UP & SHUT IT COMPLETELY.   ATTEMPTED TO OPEN DOOR FROM OTSIDE & ONLY UNSEATED FROM FULLY CLOSED & REMAINED OPEN ABOUT AN INCH OR TWO.  WITH  APU OFF &  ATTEMPTED TO OPEN DOOR.  IT NEVER WENT FURTHER THAN 2".  REMOVED AND REPLACED MCD ACTUATOR IAW GL MM 52-11-25 OPS CHECKS GOOD S/N OFF/ON F0558/F0581
